# SDR CA030514002

- Difficulty date: May 8, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Worn
- Location: Aileron Pcu
- Part time: 13,124 hours, 11,915 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER T/O AT APPROX 4,000 FT CREW COMPLAINED ABOUT AN AIRFRAME HARMONIC VIBRATION.  NO EICAS MSGS WERE POSTED & ENGINE VIBRATIONS AND PARAMETERS WERE NORMAL .AT 16,000 FT A/P DISCONNECTED, APPROX 10-20 SECONDS LATER A/C ROLLED TO THE RT, F/O BROUGHT THE A/C BACK TO NEUTRAL, WITH CONSIDERABLE FORCE.APPROX 10-20 SECONDS LATER A/C ROLLED TO RT AGAIN, F/O BROUGHT BACK TO NEUTRAL. THIS CYCLING CONTINUED APPROX EVERY 10-20 SECONDS.  EMERGENCY WAS DECLARED TO LAND IN CHATTANOOGA.  THE LANDING WAS UNEVENTFUL.PRIMARY INVESTIGATION REVEALED THAT ONE RIGHT AILERON PCU OUTPUT LINKS WAS WORN BEYOND LIMITS.THE INVESTIGATION IS CONTINUING.CVR AND DFDR DOWNLOAD HAVE BEEN REQUESTED.
